Alert archive / Kentucky / River Flood Warnings in 2011
River Flood Warning 25, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Mar 9, 2011, 10:27 PM EST for Hardin County, Nelson County, Kentucky. It took effect at Mar 10, 2011, 11:58 AM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2011, 10:27 PM EST (03:27 UTC)
- In effect from
- Mar 10, 2011, 11:58 AM EST
- Expired
- Mar 11, 2011, 11:51 PM EST
- In force
- 36 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
Counties Hardin County, KY, Nelson County, KY
The radar
The Louisville radar (KLVX), 32 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rolling Fork River near Boston (BSNK2). The gauge peaked at 36.17 ft at Mar 11, 2011, 5:00 AM EST.
- Action stage
- 33 ft
- Minor stage
- 35 ft
- Moderate stage
- 42 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03301500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
969 WGUS43 KLMK 100327 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 1027 PM EST WED MAR 9 2011 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... ROLLING FORK RIVER NEAR BOSTON AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...HARDIN...NELSON. .HEAVY RAIN OVER THE LAST SEVERAL HOURS IS CAUSING THE RIVER TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED THURSDAY MORNING. && KYC093-179-101527- /O.NEW.KLMK.FL.W.0025.110310T2100Z-110313T2100Z/ /BSNK2.1.ER.110310T2100Z.110311T1200Z.110313T1500Z.NO/ 1027 PM EST WED MAR 9 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE ROLLING FORK RIVER NEAR BOSTON. * FROM THURSDAY AFTERNOON TO SUNDAY AFTERNOON. * AT 9:30 PM WEDNESDAY THE STAGE WAS 32.4 FEET. * FLOOD STAGE IS 35.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 37.0 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING. * IMPACT...AT 35.0 FEET...AGRICULTURAL BOTTOMLAND IS COVERED. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 37.0 FEET ON MAY 7 2003. $$ RL
4 follow-up statements
622 WGUS83 KLMK 101528 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1028 AM EST THU MAR 10 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROLLING FORK RIVER NEAR BOSTON AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...HARDIN...NELSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED TONIGHT. && KYC093-179-110328- /O.EXT.KLMK.FL.W.0025.110310T1658Z-110313T0000Z/ /BSNK2.1.ER.110310T1658Z.110311T1200Z.110312T1800Z.NO/ 1028 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE ROLLING FORK RIVER NEAR BOSTON. * UNTIL SATURDAY EVENING. * AT 9:30 AM THURSDAY THE STAGE WAS 34.8 FEET. * FLOOD STAGE IS 35.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 36.5 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. * IMPACT...AT 35.0 FEET...AGRICULTURAL BOTTOMLAND IS COVERED. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 36.4 FEET ON JAN 9 1998. $$ CMC
373 WGUS83 KLMK 110307 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1007 PM EST THU MAR 10 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROLLING FORK RIVER NEAR BOSTON AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...HARDIN...NELSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED FRIDAY MORNING. && KYC093-179-111707- /O.EXT.KLMK.FL.W.0025.000000T0000Z-110313T1600Z/ /BSNK2.1.ER.110310T1609Z.110312T0000Z.110313T1000Z.NO/ 1007 PM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE ROLLING FORK RIVER NEAR BOSTON. * AT 9:30 PM THURSDAY THE STAGE WAS 36.0 FEET. * FLOOD STAGE IS 35.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.5 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 36.4 FEET ON JAN 9 1998. $$
298 WGUS83 KLMK 111636 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1136 AM EST FRI MAR 11 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROLLING FORK RIVER NEAR BOSTON AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...HARDIN...NELSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED BY SATURDAY MORNING. && KYC093-179-121636- /O.EXT.KLMK.FL.W.0025.000000T0000Z-110313T0200Z/ /BSNK2.1.ER.110310T1609Z.110311T1000Z.110312T2000Z.NO/ 1136 AM EST FRI MAR 11 2011 THE FLOOD WARNING CONTINUES FOR THE ROLLING FORK RIVER NEAR BOSTON. * AT 10:30 AM FRIDAY THE STAGE WAS 36.0 FEET. * FLOOD STAGE IS 35.0 FEET. * MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * IMPACT...AT 35.0 FEET...AGRICULTURAL BOTTOMLAND IS COVERED. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 36.1 FEET ON OCT 13 2002. $$
022 WGUS83 KLMK 120451 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1151 PM EST FRI MAR 11 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... ROLLING FORK RIVER NEAR BOSTON AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...HARDIN...NELSON. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS HIGH WATER EVENT. && KYC093-179-120521- /O.CAN.KLMK.FL.W.0025.000000T0000Z-110313T0200Z/ /BSNK2.1.ER.110310T1609Z.110311T1000Z.110312T0222Z.NO/ 1151 PM EST FRI MAR 11 2011 THE FLOOD WARNING IS CANCELLED FOR THE ROLLING FORK RIVER NEAR BOSTON. * AT 11:30 PM FRIDAY THE STAGE WAS 34.7 FEET. * FLOOD STAGE IS 35.0 FEET. * FELL BELOW FLOOD STAGE AT 9:22 PM FRIDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 32.6 FEET BY SUNDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Mar 9, 7:26 PM EST, 3 hours 1 minute earlier.
Area forecast discussion, Mar 9, 7:26 PM EST, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 726 PM EST WED MAR 9 2011 ...MESOSCALE UPDATE... WELL...THIN LINE OF STORMS ALONG A FFT TO TAYLORSVILLE TO TOMPKINSVILLE SLOWLY MOVING EAST PRODUCING 20 TO 30 MPH WINDS. THE STRONGEST CELL IS IN SRN METCALFE COUNTY WHICH MAY PRODUCE 35-40 MPH WINDS AND PEA TO HALF INCH HAIL WITH ALONG WITH A STRIKE OR TWO OF LIGHTNING. JUST ISSUED AN SPS FOR THAT STORM WHICH HAD A DECENT ELEVATED CORE. OTHERWISE HAVE BEEN DECREASING POPS BEHIND THE LINE AND PLAN A MAJOR UPDATE ONCE THIS LINE EXITS THE CWA. .SHORT TERM (TONIGHT AND THURSDAY)... LINES OF SHOWERS AND POSSIBLE THUNDERSTORMS CONTINUE TO DEVELOP AHEAD OF OCCLUDED FRONT OVER OUR WESTERN FORECAST AREA. SHORT TERM/HI RESOLUTION MODELS CONTINUE TO SHOW DEVELOPMENT INTO THIS EVENING...MAINLY ACROSS OUR SERN AREAS...THAT IS THE LAKE CUMBERLAND REGION. FRONT SHOULD EXIT OUR ERN FORECAST AREA BY LATE EVE WITH POSSIBLY A FULL FLEDGED AREA OF SHOWERS/SCT TSTMS AHEAD OF IT. SO WILL GO WITH A PRE-FIRST PERIOD FORECAST AND KEEP HIEST POPS OVER OUR ERN AREAS THRU MIDNIGHT...WITH ONLY CHC POPS OVER OUR WESTERN REGION. THERE WILL BE A LULL IN RAIN LATE TNGT THRU ABOUT MID MORNING OR SO ON THU BEFORE WRAP AROUND MOISTURE INTERACTS WITH APPROACHING DEEP UPPER LEVEL TROF TO PRODUCE SOME LIGHT RAIN...ESPECIALLY IN THE AFTERNOON AND EARLY EVENING. FORECAST SOUNDINGS INDICATE THAT THE FREEZING LEVEL SHOULD LOWER ENOUGH BY LATE AFTERNOON/EARLY EVE TO BEGIN A PRECIP TYPE CHANGE-OVER TO SNOW WITH ICE CRYSTALS COMING IN FROM ABOVE. THE CHANGE-OVER WILL OCCUR FROM NW TO SE AS COLDER AIR CONTINUES TO ADVECT IN. TEMPS WILL CLIMB LITTLE ON THU WITH CLOUDS AND NW FLOW. WENT VERY CLOSE TO NAM MOS MAXS. .LONG TERM (THURSDAY NIGHT - WEDNESDAY)... THE 500MB TROUGH THAT BROUGHT SUCH SOAKING RAINS EARLIER ON WEDNESDAY WILL STRONGLY AMPLIFY OVER THE COMMONWEALTH ON THURSDAY AND PRACTICALLY CLOSE OFF AND BECOME VERTICALLY STACKED OVER WESTERN PENNSYLVANIA BY EARLY FRIDAY. WITH THE OCCLUDED NATURE OF THIS STORM SYSTEM...MOISTURE WILL CONTINUE STREAMING IN FROM THE NORTH LATE THURSDAY THROUGH EARLY FRIDAY. FORECASTING SOUNDINGS INDICATE A TRANSITION FROM A COLD LIGHT RAIN THURSDAY AFTERNOON TO SNOW...OR A LEAST A RAIN SNOW MIX THURSDAY NIGHT INTO EARLY FRIDAY. SNOW WILL BE MOST LIKELY...AND LINGER THE LONGEST...OVER SOUTHEAST INDIANA AND THE BLUEGRASS REGION. EVEN WITH SNOW...ONLY LIGHT ACCUMULATIONS ARE EXPECTED AT WORST DUE TO THE THE LIGHT NATURE OF PRECIPITATION AND WARMISH SURFACE TEMPERATURES ONLY FALLING INTO THE LOWER 30S BY EARLY FRIDAY. FOR FRIDAY...LIGHT SNOW OR FLURRIES WILL END ACROSS THE BLUEGRASS IN THE MORNING. CLOUDS WILL STUBBORNLY PERSIST AS A WIDE EXPANSE OF LOW LEVEL WRAP-AROUND MOISTURE WILL HANG TOUGH. WITH THE 500MB CLOSED LOW LINGERING OVER VIRGINIA...AND NORTHWEST WINDS...EXPECT A COOLISH DAY FRIDAY WITH HIGHS ONLY IN THE UPPER 40S. SOME CLEARING MAY ARRIVE WEST OF INTERSTATE 65 BY LATE AFTERNOON. ZONAL 500MB FLOW ARRIVES BRIEFLY SATURDAY AHEAD OF ANOTHER QUICK MOVING DISTURBANCE EXPECTED TO BRING ANOTHER FRONTAL PASSAGE AND COOLDOWN FOR SUNDAY. BRISK SOUTHWEST WINDS WILL DEVELOP SATURDAY AFTERNOON AHEAD OF THIS FRONT...WHICH IS EXPECTED TO MOVE SOUTHEAST OF THE OHIO RIVER BY LATE AFTERNOON OR EVENING. PRECIPITATION LATE SATURDAY AND EARLY SUNDAY WILL REMAIN TO THE NORTH...WITH PERHAPS JUST A CHANCE OF LIGHT RAIN ACROSS SOUTHERN INDIANA LATE SATURDAY OR EARLY SUNDAY. EXPECT PARTLY CLOUDY SKIES SATURDAY WITH HIGHS IN THE MID TO UPPER 50S...COOLING DOWN INTO THE UPPER 40S AGAIN SUNDAY. BOTH THE ECMWF AND THE GFS BRING A TROUGH SOUTHEAST ACROSS MISSOURI EARLY MONDAY. THIS QUICK MOVING BUT COMPACT 500MB FEATURE WILL THEN MOVE ACROSS THE GULF STATES LATE MONDAY. RAIN WILL OVERSPREAD THE GULF STATES AND TENNESSEE MONDAY...WITH KENTUCKY LIKELY ON THE NORTH EDGE OF THE PRECIPITATION SHIELD. WILL GO WITH HIGHEST POPS ACROSS SOUTHERN KENTUCKY EARLY MONDAY. TEMPERATURES WILL STAY COOLISH MONDAY WITH HIGHS HOVERING AROUND 50. A WARMING TREND IS EXPECTED TUESDAY AND WEDNESDAY. RIDGING WILL BECOME ESTABLISHED OVER THE LOWER OHIO VALLEY TUESDAY. SOUTHWEST FLOW WILL ARRIVE FOR WEDNESDAY WITH TEMPERATURES WARMING TO NEAR 60. && .HYDROLOGY... * BASINS OF CONCERN - CURRENTLY...MIDDLE OHIO RIVER AND GREEN RIVERS HAVE SECTIONS THAT ARE FLOODING. THE KENTUCKY AND LICKING RIVER BASINS WILL SEE HIGH WATER...BUT FLOODING IS NOT ANTICIPATED AT THIS TIME. MINOR FLOODING IS FORECAST ON THE GREEN RIVER FROM WOODBURY TO ROCHESTER...AND ON THE LOWER ROUGH RIVER AT DUNDEE. HEAVY RAIN UPSTREAM TONIGHT COULD CAUSE FLOODING ON THE OHIO TO BE EXPANDED LATER IN THE WEEK. * FORECASTS AND RAINFALL... A FRONTAL SYSTEM CONTINUES TO MOVE ACROSS THE REGION. WHILE MOST OF THE STEADY RAIN IS OVER...SCATTERED SHOWERS COULD DUMP UP TO A HALF INCH OF ADDITIONAL RAIN OVER IN THE EAST. ALSO...SOME AREAS OF HEAVIER RAIN COULD DEVELOP OVERNIGHT IN THE UPPER PORTIONS OF THE OHIO RIVER. THIS RAIN COULD DRIVE POINTS ALONG THE MIDDLE OHIO RIVER ABOVE FLOOD STAGE LATE THIS WEEK. * GRAPHICAL INFORMATION - FOR THE LATEST FORECASTS AND GRAPHICAL INFORMATION SEE OUR INTERNET WEBSITE FOR RIVERS AND LAKES AT... HTTP://WATER.WEATHER.GOV/APPS/INDEX.PHP?WFO=LMK (USE LOWER CASE) && .AVIATION (00Z TAF ISSUANCE)... WELL...THIN LINE OF CONVECTIVE STORMS MOVING TOWARDS LEX. IT HAS BEEN CONSISTENTLY PRODUCING 20-25 MPH WINDS AND MVFR CIGS/VSBYS. WILL KEEP THIS AS SHRA...BUT THERE COULD BE SOME LIGHTNING FOR AIRCRAFT APPROACHING LEX FROM THE SOUTH. THIS LINE WILL ENTER LEX IN THE NEXT HOUR. LOW PRESSURE OVER LAKE SUPERIOR HAS SWUNG THE COLD FRONT THROUGH SDF AND BWG...SO W-NW WINDS WILL PREVAIL FOR THIS TAF PACKAGE. GENERALLY MVFR CIGS ACROSS SITES. SOME SPRINKLES ARE POSSIBLE TONIGHT...BUT THE MAIN STORY IS ON THURSDAY WITH COLD UPPER TROUGH. THIS WILL BRING SOME SCT SHRA DUE TO CYCLONIC FLOW AND MDT LAPSE RATES. THIS WILL TRANSITION TO CONVECTIVE SNOW SHOWERS AT LEX IN THE LATE AFTN AS THE LLVL COLD AIR MOVES IN. WINDS ON THU AFTN WILL BE GUSTY FROM THE WNW AT 10-20 WITH DECENT GRADIENT BEHIND THE FRONT. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && MESOSCALE......JDG SHORT TERM.....DK/11 LONG TERM......JSD HYDROLOGY......CMC AVIATION.......JDG
Hazardous weather outlook, Mar 9, 9:35 PM EST, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 935 PM EST WED MAR 9 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-110245- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 935 PM EST WED MAR 9 2011 /835 PM CST WED MAR 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. MINOR FLOODING WILL CONTINUE ON MANY AREA RIVERS. REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR STAGE AND FORECAST INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JDG
In the hours before
Special weather statement, Mar 9, 7:06 PM EST, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
706 PM EST WED MAR 9 2011
KYZ075>077-081-100030-
ADAIR-CUMBERLAND-METCALFE-MONROE-
606 PM CST WED MAR 9 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...
AT 600 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF EDMONTON...AND MOVING NORTHEAST
AT 30 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL
PEA TO HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
TOMPKINSVILLE...
DUBRE AND CEDAR FLATS...
CURTIS AND MARROWBONE...
BREEDING AND TORIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3684 8578 3685 8574 3689 8575 3709 8537
3691 8526 3670 8571
TIME...MOT...LOC 0004Z 241DEG 27KT 3686 8563
JDGSpecial weather statement, Mar 9, 8:02 PM EST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
802 PM EST WED MAR 9 2011
KYZ075-081-082-100145-
CLINTON-CUMBERLAND-MONROE-
702 PM CST WED MAR 9 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...
SMALL HAIL...AND GUSTY WINDS...
AT 657 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CELINA...AND MOVING NORTHEAST AT 30 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL RATES OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES...SMALL PEA OR DIME
SIZE HAIL...AND GUSTY WINDS OF 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
ALBANY...
LITTRELL...
KETTLE AND FROGUE...
HEGIRA AND MODOC...
GREEN GROVE AND SHIPLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN
AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3661 8557 3667 8561 3683 8504 3677 8501
3670 8502 3667 8500 3662 8500 3662 8533
3661 8549
TIME...MOT...LOC 0101Z 239DEG 28KT 3663 8545
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:06 PM EST | Special Weather Statement | LMK | Monroe | 24 min |
| Mar 9, 8:02 PM EST | Special Weather Statement | LMK | Clinton | 43 min |
| Mar 10, 12:24 PM EST | River Flood Warning | LMK | Trimble | 5 days |
Nearby
River Flood Warnings in Kentucky, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.